# SDR AALA202010199016

- Difficulty date: October 6, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 20,237 hours, 5,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA ON LOWER SILL AT FR 68 AND 23R IN AFT GALLEY AREA MEASURING L=0.883 IN, W=0.334 IN, D=0.051 IN.  REPLACED LOWER SILL, IAW A321 SRM 51-42-11-801, 51-72-11-911-001 & DWG D53480505.
